Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking Concor for heart palpitations. ECG shows irregular heartbeat. Is chest pain normal?

I have just started taking concor cor 25g tabs for the last two days (1 per day) after experiencing heart palps / some occasional pain on left side. Had an ECG which has shown irregular heartbeat . Also had echo test which has shown no probs. I am waiting to have Holter test, but meantime have been prescribed the concor. I am having more palps and chest pain since I have started taking these. Is this normal ? By the way I am female 52
Asked On : Tue, 15 Jan 2013
Answers:  2 Views:  330
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Concor not only helps in palpitation, it also helps chest pain.
It is beta-blocker.
It is often used to treat chest pain!

Go ahead and have the Holter - for palpitation.
Have cardiac markers (enzymes) done - to exclude acute coronary problem.
If normal, go for TMT (Tread Mill Exercise EKG Test)

Later, get your lipids checked.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 16 Jan 2013
I find this answer helpful
General & Family Physician Dr. Achuo Ascensius's  Response
thanks for using HCM
You have a symptomatic cardiac arrhythmia which in as much as you require treatment if its life threatening, adequate diagnosis has be made to give you an effective treatment. Concor (bisoprolol) belongs to a class of drugs called beta blockers. Generally, they are not known to be pro-arrhythmic except that they cause bradycardia (reduced heart rate) rather than increasing the palpitations. It is probable that you have an underlying structural problem of the heart with ischemic effect manifested by the pain you feel. Another possible cause of your condition could be hypertension as age is a risk factor.
You need to see a cardiologist for detailed examination and tests.
Answered: Wed, 16 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor